Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 150, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2016, 4:20 PM CDT for 6 counties in Illinois. It was in force for 55 min. 28 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 4:20 PM CDT (21:20 UTC)
- Expired
- Jul 13, 2016, 5:15 PM CDT
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Marion County, IL, Montgomery County, IL, Washington County, IL
The radar
The Evansville,IN radar (KVWX), 131 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:20 PM CDT | TSTM WND DMG | Nashville, IL | 8 - 10 TREE LIMBS DOWN |
| Jul 13, 4:24 PM CDT | TSTM WND DMG | Carlyle, IL | SHINGLES BLOWN OFF ROOF AND MULTIPLE TREES DOWN. |
| Jul 13, 4:25 PM CDT | TSTM WND DMG | Carlyle, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:25 PM CDT | TSTM WND DMG | Greenville, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:25 PM CDT | TSTM WND DMG | Nashville, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:28 PM CDT | TSTM WND DMG | Coffeen, IL | TREES AND POWER LINES DOWN. |
| Jul 13, 4:28 PM CDT | TSTM WND DMG | Greenville, IL | LARGE TREE LIMBS DOWN. AMATEUR RADIO ANTENNA BENT. |
| Jul 13, 4:28 PM CDT | TSTM WND GST 53 | Greenville, IL | |
| Jul 13, 4:30 PM CDT | TSTM WND DMG | Hoyleton, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:30 PM CDT | TSTM WND GST 60 | Hoyleton, IL | EST 50 TO 60 MPH GUSTS WITH SHINGLE DAMAGE AND SMALL LIMBS DOWN. |
| Jul 13, 4:36 PM CDT | TSTM WND DMG | Irvington, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:38 PM CDT | TSTM WND DMG | Centralia, IL | TREES... POWER LINES AND POWER POLES DOWN. |
| Jul 13, 4:40 PM CDT | TSTM WND DMG | Carlyle, IL | TREES DOWN |
| Jul 13, 4:40 PM CDT | TSTM WND DMG | Centralia, IL | NUMEROUS TREES AND POWER LINES DOWN. |
| Jul 13, 4:40 PM CDT | TSTM WND DMG | Greenville, IL | POWER LINES AND NUMEROUS TREES DOWN. REPORT OF TREE ON HOUSE |
| Jul 13, 4:42 PM CDT | TSTM WND DMG | Odin, IL | TREES... POWER LINES... AND A COUPLE OF POWER POLES DOWN. |
| Jul 13, 4:43 PM CDT | TSTM WND DMG | Mulberry Grove, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:43 PM CDT | TSTM WND DMG | Ramsey, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:43 PM CDT | TSTM WND DMG | Vandalia, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:45 PM CDT | TSTM WND DMG | Mulberry Grove, IL | DAMAGE TO TREES AND METAL ROOF OF MOBILE HOME. |
| Jul 13, 4:45 PM CDT | TSTM WND DMG | S Vandalia, IL | TREES DOWN ON US HWY 51. TIME ESTIMATED FROM RADAR |
| Jul 13, 4:50 PM CDT | TSTM WND DMG | 2 S Salem, IL | TREES DOWN BLOCKING ENGLAND ROAD. |
| Jul 13, 4:50 PM CDT | TSTM WND DMG | Brownstown, IL | TREES AND POWER LINES DOWN |
| Jul 13, 4:50 PM CDT | TSTM WND DMG | Salem, IL | TREES... POWER LINES... AND POWER POLES DOWN. |
| Jul 13, 4:51 PM CDT | TSTM WND GST 50 | Salem, IL | TREES DOWN |
| Jul 13, 4:55 PM CDT | TSTM WND DMG | Alma, IL | TREES AND POWER LINES DOWN. |
| Jul 13, 4:56 PM CDT | TSTM WND DMG | St. Elmo, IL | TREES AND POWR LINES DOWN |
| Jul 13, 4:58 PM CDT | TSTM WND DMG | Farina, IL | TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268
WUUS53 KLSX 132120
SVRLSX
ILC005-027-051-121-135-189-132215-
/O.NEW.KLSX.SV.W.0150.160713T2120Z-160713T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 515 PM CDT
* AT 420 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRISONVILLE TO 6 MILES EAST OF COULTERVILLE...
MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. NUMEROUS REPORTS OF WIND DAMAGE
AND MEASURED WIND GUSTS OF 60 TO 70 MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CENTRALIA...SALEM...VANDALIA...GREENVILLE...CARLYLE...NASHVILLE...
NOKOMIS...ST. ELMO...SANDOVAL...WAMAC...CENTRAL CITY...ODIN...
BECKEMEYER...RAMSEY...WITT...KINMUNDY...BROWNSTOWN...COFFEEN...
IRVINGTON AND MULBERRY GROVE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 76.
INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 135.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 50 AND 61.
THIS ALSO INCLUDES RAMSEY LAKE STATE PARK AND CARLYLE LAKE
RECREATIONAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3847 8914 3821 8915 3822 8948 3935 8942
3935 8914 3922 8914 3922 8881 3891 8881
3891 8869 3848 8870
TIME...MOT...LOC 2120Z 263DEG 54KT 3941 8944 3821 8948
HAIL...<.75IN
WIND...70MPH
$$
GLASS3 follow-up statements
776
WWUS53 KLSX 132147
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT WED JUL 13 2016
ILC005-027-051-121-135-189-132215-
/O.CON.KLSX.SV.W.0150.000000T0000Z-160713T2215Z/
WASHINGTON IL-CLINTON IL-BOND IL-MONTGOMERY IL-FAYETTE IL-MARION IL-
447 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN WASHINGTON...NORTHEASTERN CLINTON...EASTERN BOND...
SOUTHEASTERN MONTGOMERY...FAYETTE AND MARION COUNTIES...
AT 445 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOWER HILL TO NEAR WOODLAWN...MOVING EAST AT 60
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A LONG HISTORY OF
DAMAGING WINDS OF 60 TO 70 MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CENTRALIA...SALEM...VANDALIA...GREENVILLE...CARLYLE...NASHVILLE...
NOKOMIS...ST. ELMO...SANDOVAL...WAMAC...CENTRAL CITY...ODIN...
RAMSEY...WITT...KINMUNDY...BROWNSTOWN...COFFEEN...IRVINGTON...
MULBERRY GROVE AND PATOKA.
THIS ALSO INCLUDES RAMSEY LAKE STATE PARK AND CARLYLE LAKE
RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 76.
INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 135.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 50 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3847 8914 3821 8915 3822 8937 3935 8942
3935 8914 3922 8914 3922 8881 3891 8881
3891 8869 3848 8870
TIME...MOT...LOC 2145Z 270DEG 54KT 3945 8898 3825 8903
HAIL...<.75IN
WIND...70MPH
$$
GLASS728
WWUS53 KLSX 132158
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT WED JUL 13 2016
ILC005-027-189-132208-
/O.CAN.KLSX.SV.W.0150.000000T0000Z-160713T2215Z/
WASHINGTON IL-CLINTON IL-BOND IL-
458 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON...
NORTHEASTERN CLINTON AND EASTERN BOND COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.
LAT...LON 3847 8914 3901 8914 3914 8941 3935 8942
3935 8914 3922 8914 3922 8881 3891 8881
3891 8869 3848 8870
TIME...MOT...LOC 2158Z 270DEG 54KT 3947 8874 3827 8879
$$
ILC051-121-135-132215-
/O.CON.KLSX.SV.W.0150.000000T0000Z-160713T2215Z/
MONTGOMERY IL-FAYETTE IL-MARION IL-
458 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN MONTGOMERY...FAYETTE AND MARION COUNTIES...
AT 458 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FINDLAY TO NEAR BLUFORD...MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A LONG HISTORY OF
DAMAGING WINDS OF 60 TO 70 MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CENTRALIA...SALEM...VANDALIA...NOKOMIS...ST. ELMO...SANDOVAL...
WAMAC...CENTRAL CITY...ODIN...RAMSEY...WITT...KINMUNDY...
BROWNSTOWN...PATOKA...FARINA...OMEGA...STEPHEN FORBES STATION...
FAIRMAN...WRIGHTS CORNER AND HELM.
THIS ALSO INCLUDES RAMSEY LAKE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 61 AND 76.
INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3847 8914 3901 8914 3914 8941 3935 8942
3935 8914 3922 8914 3922 8881 3891 8881
3891 8869 3848 8870
TIME...MOT...LOC 2158Z 270DEG 54KT 3947 8874 3827 8879
HAIL...<.75IN
WIND...70MPH
$$
GLASS297
WWUS53 KLSX 132211
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT WED JUL 13 2016
ILC051-121-135-132221-
/O.EXP.KLSX.SV.W.0150.000000T0000Z-160713T2215Z/
MONTGOMERY IL-FAYETTE IL-MARION IL-
511 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
FAYETTE AND MARION COUNTIES WILL EXPIRE AT 515 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.
LAT...LON 3847 8914 3901 8914 3914 8941 3935 8942
3935 8914 3922 8914 3922 8881 3891 8881
3891 8869 3848 8870
TIME...MOT...LOC 2209Z 263DEG 54KT 3947 8874 3827 8879
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:48 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 13, 3:48 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 348 PM CDT WED JUL 13 2016 .SHORT TERM... (Through Late Tonight) Issued at 346 PM CDT Wed Jul 13 2016 Another active and complex forecast for today. Expect most of the ongoing convection early this morning to be exiting the nrn portions of the CWA around 12z this morning. Believe any other storms will gradually dissipate thru the morning hours. During the afternoon, expect development in primarily two locations. An outflow from the ongoing convection shud allow for a focus across wrn portions of the CWA this afternoon. Believe a cluster of storms will develop W and NW of the area and spread swd during the mid to late afternoon hours. However, leading to some uncertainty are some of the HRRR solns which suggest the remnants of the convection over wrn KS will arrive by mid-day. However, believe the bulk of this convection will drop more sely. Because of this, have kept PoPs less specific. Regardless, expect precip chances to increase quickly during the afternoon over the nrn and wrn, perhaps building back into central portions of the CWA. As for temps, given the strong WAA today and expected break in storms thru mid-day, have kept the going forecast as-is for now. Expect less convective debris today compared to yesterday. CVKING .LONG TERM... (Thursday through Next Wednesday) Issued at 346 PM CDT Wed Jul 13 2016 Tonight - Thursday night A broad low amplitude H500 trof encompasses most of the cntrl CONUS drng this prd. There is a series of embedded short waves that will impact the region thru the wknd. The first and strongest will be tonight. An assoc area of low pressure will move thru ern Canada and drag a cold front thru the FA Thu. Evolution of convection this aftn will have significant impacts on convective trends tonight. Last night's convection has pushed an outflow bndry well into sthrn MO and sthrn IL...and this is will likely be enhanced/reinforced and pushed even further S by this aftn's MCS. There is some Q if this outflow bndry becomes the effective front and the cold front comes thru with little fanfare. If anything does dvlp along the cold front later today or tonight...it certainly has the chance to become SVR...and should be in a weakening phase by Thu mrng. There is one lone storm along the cold front near OMA as of 2030Z. The bndry is fcst to approach the nthrn CWA well after midnight and should clear the sthrn zones Thu evng. There is some Q about tomorrow's convective evolution as well. If the outflow bndry becomes the effective front...then there may not be much addtnl dvlpmnt along the cold front drng the aftn/evng. But still think there will be at least isld/scttrd TSTMs that initiate along the cold front Thu PM. If TSTMs do dvlp...then they have the potential to produce gusty winds and small hail. The cold front will allow a cooler air mass to infiltrate the area for the end of the week. Friday - Sunday night Several weak short waves will pass near or north of the FA over the wknd. The sthrn FA will still be close enough to the bndry to have the threat for diurnally driven convection Fri PM. This activity will be aided by the passage of a subtle short wave. Rain chances are minimal Sat but the next short wave approaches the area Sat night. This will aid the dvlpmnt of WAA precip overnight across the wrn and nthrn FA on the ern fringe of the LLJ. The precip threat continues across the nthrn CWA Sun/Sun night as addntl upper lvl energy traverses the region. 850mb temps will generally be in the low/mid teens Fri and Sat which will equate to highs in the low/mid 80s. It will be a somewhat drier airmass too but not overly so with DPs ranging from low/mid 60s N to upper 60s/near 70 S. SFC ridge axis slides E Sat aftn allowing return flow to be firmly set up by Sun. Upper heights also begin rising by the end of the wknd. Combine rising heights with the sthrly low lvl flow will allow 850 temps to climb into the lower 20s by Sun aftn pushing temps into the mid 80s to lower 90s. Monday - Wednesday The upper lvl ridge really begins to build drng the early part of the work week. There are chance PoPs for precip across the nthrn portion of the FA due to proximity to storm track and potential MCSs to clip the far nthrn zones. Other than brushes up north with potential MCSs...precip chances should be minimal. It will be a warm and humid air mass but the subsidence inversion creates a nose of 700mb temps in the low/mid teens effectively capping the atmosphere. Can't rule out isld diurnally driven convection...but any activity that does dvlp should fade rather quickly drng the evng. 500mb heights rise to nearly 6000m...which by any comparison is a very stout ridge. 850 temps warm into the low/mid 20s which will mean highs of at least the low/mid 90s...if not higher. Fcst Dps are in the low/mid 70s...but model guidance routinely over fcsts DPs so I would expect those numbers to come down a few degrees over time. Needless to say the entire region should prepare for a very hot week with heat headlines a very real possibility by the middle of the week. The only saving grace is that the 850mb thermal ridge axis actually sets up from the cntrl Plains to the Upper Midwest sparing the CWA what could be even warmer temps. Beyond the end of the fcst prd the upper lvl ridge actually strengthens even more so the heat wave will likely last through the work week and very possibly into next weekend. Stay tuned...this ridge means business. 2% && .AVIATION... (For the 12z TAFs through 12z Thursday Morning) Issued at 928 AM CDT Wed Jul 13 2016 Have updated all of the terminal forecasts to reflect current convective trends and thinking. Squall line developing across eastern Kansas will move east across Missouri and Illinois this afternoon and this evening. Expect strong westerly winds with squall line passage, possibly severe. Have timed line into KCOU around 19Z and St. Louis Metro Sites and KUIN between 21Z and 23Z. Additional showers and storms may develop behind this line this evening. Specifics for KSTL: Squall line expected at KSTL around 21Z. Wind shift to the west and gusty winds, possibly severe, with IFR conditions. Line of storms should move east, but latest short term model runs show additional showers and thunderstorms developing in its wake through the evening. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 13, 9:07 AM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 907 AM CDT WED JUL 13 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 907 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MISSOURI AND INTO ILLINOIS THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WIND GUSTS GREATER THAN 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN MISSOURI AND ILLINOIS THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. CVKING
In the hours before
Local storm report, Jul 13, 4:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HEAVY RAIN O'FALLON 38.78N 90.71W
07/13/2016 M2.50 INCH ST. CHARLES MO TRAINED SPOTTER
AT LAURA HILL ROAD AND HIGHWAY K AT THE FIRE STATION.
LIGHT RAIN AT THIS TIME.
&&
FUCHSLocal storm report, Jul 13, 4:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DE SOTO 38.14N 90.56W
07/13/2016 JEFFERSON MO EMERGENCY MNGR
THREE REPORTS OF TREES ON STRUCTURES
&&
WALSHLocal storm report, Jul 13, 4:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 N BONNE TERRE 38.00N 90.55W
07/13/2016 ST. FRANCOIS MO EMERGENCY MNGR
TWO REPORTS OF TREES ON STRUCTURE NEAR VALLE MINES
&&
WALSHLocal storm report, Jul 13, 4:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG OAKVILLE 38.44N 90.32W
07/13/2016 ST. LOUIS MO AMATEUR RADIO
5 TREE LIMBS DOWN
&&
WALSHLocal storm report, Jul 13, 4:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/13/2016 ST. LOUIS CITY MO BROADCAST MEDIA
LARGE TREE LIMBS DOWN THROUGHOUT TOWER GROVE PARK
&&
WALSHLocal storm report, Jul 13, 4:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG PARK HILLS 37.85N 90.53W
07/13/2016 ST. FRANCOIS MO TRAINED SPOTTER
LARGE TREE COVERING ROAD
&&
WALSHThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:40 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Jul 13, 2:06 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Calhoun, Greene, Jersey, Macoupin, Madison and 3 more | 54 min |
| Jul 13, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 54 min |
| Jul 13, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison, Monroe and 2 more | 62 min |
| Jul 13, 3:13 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 47 min |
| Jul 13, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 46 min |
| Jul 13, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Macoupin, Madison, Monroe, Montgomery and 3 more | 57 min |
| Jul 13, 4:14 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 31 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.